# SDR DL72S960162

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 RIB CRACKED ON FORWARD FLANGE.  REPAIRED PER M/M 57-54-0 FIGURE 809.  FOUND DURING SHOP INSPECTION OF NR 5 L/E SLAT.
